Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Iterative solution of linear equations in Banach spaces


Authors: J. Wayne Pace and W. G. Dotson
Journal: Proc. Amer. Math. Soc. 60 (1976), 149-156
MSC: Primary 47A50; Secondary 65J05
MathSciNet review: 0423103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several results are obtained which generalize recent results of Kwon and Redheffer concerning the solution of $ u - Tu = f$ by means of iteration.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A50, 65J05

Retrieve articles in all journals with MSC: 47A50, 65J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0423103-0
PII: S 0002-9939(1976)0423103-0
Keywords: Iteration, linear equations
Article copyright: © Copyright 1976 American Mathematical Society